Limit search to available items
Book Cover
E-book
Author Coffman, Adam, 1971-

Title Unfolding CR singularities / Adam Coffman
Published Providence, R.I. : American Mathematical Society, 2010
Online access available from:
ProQuest Ebook Central Subscription    View Resource Record  

Copies

Description 1 online resource (vii, 90 pages) : illustrations
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 962
Memoirs of the American Mathematical Society ; no. 962
Contents Introduction -- Topological considerations -- Local defining equations and transformations -- A complexification construction -- Real surfaces in C² -- Real m-submanifolds in Cn, m <n -- Rapid convergence proof of the main theorem -- Some other directions
Summary "A notion of unfolding, or multi-parameter deformation, of CR singularities of real submanifolds in complex manifolds is proposed, along with a definition of equivalence of unfoldings under the action of a group of analytic transformations. In the case of real surfaces in complex 2-space, deformations of elliptic, hyperbolic, and parabolic points are analyzed by putting the parameter-dependent real analytic defining equations into normal forms up to some order. For some real analytic unfoldings in higher codimension, the method of rapid convergence is used to establish real algebraic normal forms."--Page v
Notes "May 2010."
"Volume 205, number 962 (first of 5 numbers)."
Bibliography Includes bibliographical references
Notes Print version record
Subject CR submanifolds.
Deformations of singularities.
Global analysis (Mathematics)
CR submanifolds.
Deformations of singularities.
Global analysis (Mathematics)
MATHEMATICS -- Geometry -- General.
Form Electronic book
ISBN 1470405768
9781470405762